| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Aortic dissection (4870)
| Date of Event |
05/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, an aortic dissection was identified.Subsequently, medication was administered to treat the dissection.Per the physician, the patient's calcification and bicuspid native valve contributed to the dissection.
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-34}; product lot/serial number {unknown}; product type: {0195-heartvalves}; implant date {non-implantable} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.